# SDR SWAA2016020248568

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 70,574 hours, 66,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 655449923
- Part serial: D00635
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LG LEVER WOULD NOT RAISE.  R & R AURAL WARNING MODULE IAW AMM.
